# SDR UPS04442207

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ESCAPE DOOR ON FLIGHT DECK GOES OUT 3-5 SECONDS AFTER BEING TURNED ON.  REPLACED LIGHT PACK ASSY, OPS CHECKS OK.
